# SDR USAA2014032000013

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 67,881 hours, 29,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100032000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENS NEAR FLOOR LEVEL AT DOOR 1L MISSING.  REPLACED EMERGENCY EXIT  LENS NEAR FLOOR LEVEL AT DOOR 1L.
